# SDR DL757081641

- Difficulty date: November 18, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69455787
- Condition: Corroded
- Location: Bs 1383
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO TIE DOWN FITTING BS 1383 RBL 25 WL 147 AT DOOR CUTOUT, NO ALLOWABLE LIMITS.  REMOVED AND REPLACED FITTING PER SRM 51-40-02.
